# SDR F3LA200400111

- Difficulty date: October 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N307FL
- Make and model: Boeing 737-36Q
- Aircraft serial: 28760
- Aircraft time: 22,357 hours, 10,792 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  FLIGHT CREW REPORTED FWD ENTRY DOOR LIGHT ILLUMINATED.  CHECKED DOOR PROXIMITY SENSOR PER MM 52-71-11 AND CHECKED NORMAL.
